Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 428983, 10 pages
http://dx.doi.org/10.1155/2012/428983
Research Article

On New Inequalities via Riemann-Liouville Fractional Integration

1Department of Mathematics, Faculty of Science and Arts, Düzce University, Düzce, Turkey
2Department of Mathematics, Faculty of Science and Arts, Afyon Kocatepe University, Afyon, Turkey

Received 9 August 2012; Accepted 6 October 2012

Academic Editor: Ciprian A. Tudor

Copyright © 2012 Mehmet Zeki Sarikaya and Hasan Ogunmez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [25 citations]

The following is the list of published articles that have cited the current article.

  • İmdat İşcan, “ Generalization of different type integral inequalities for s -convex functions via fractional integrals ,” Applicable Analysis, pp. 1–17, 2013. View at Publisher · View at Google Scholar
  • İmdat İşcan, “New general integral inequalities for quasi-geometrically convex functions via fractional integrals,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 491, 2013. View at Publisher · View at Google Scholar
  • Mehmet Zeki Sarikaya, “On the Hermite-Hadamard-type inequalities for co-ordinated convex function via fractional integrals,” Integral Transforms and Special Functions, vol. 25, no. 2, pp. 134–147, 2014. View at Publisher · View at Google Scholar
  • Mehmet Zeki Sarikaya, and Hatice Filiz, “Note on the Ostrowski Type Inequalities for Fractional Integrals,” Vietnam Journal of Mathematics, 2014. View at Publisher · View at Google Scholar
  • Sotiris K. Ntouyas, Sunil D. Purohit, and Jessada Tariboon, “Certain Chebyshev Type Integral Inequalities Involving Hadamard’s Fractional Operators,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Feixiang Chen, and Shanhe Wu, “Fejér and Hermite-Hadamard Type Inequalities for Harmonically Convex Functions,” Journal of Applied Mathematics, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Andrea Aglić Aljinović, “Montgomery Identity and Ostrowski Type Inequalities for Riemann-Liouville Fractional Integral,” Journal of Mathematics, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • D. Baleanu, and S. D. Purohit, “Chebyshev Type Integral Inequalities Involving the Fractional Hypergeometric Operators,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Jessada Tariboon, Sotiris K. Ntouyas, and Weerawat Sudsutad, “Some New Riemann-Liouville Fractional Integral Inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Erhan Set, İmdat İşcan, M. Zeki Sarikaya, and M. Emin Özdemir, “On new inequalities of Hermite–Hadamard–Fejér type for convex functions via fractional integrals,” Applied Mathematics and Computation, vol. 259, pp. 875–881, 2015. View at Publisher · View at Google Scholar
  • Wengui Yang, “Some New Chebyshev and Gruss-type Integral Inequalities for Saigo Fractional Integral Operators and Their q-analogues,” Filomat, vol. 29, no. 6, pp. 1269–1289, 2015. View at Publisher · View at Google Scholar
  • Mehmet Zeki Sarikaya, Hatice Filiz, and Mehmet Eyup Kiris, “On Some Generalized Integral Inequalities for Riemann-Liouville Fractional Integrals,” Filomat, vol. 29, no. 6, pp. 1307–1314, 2015. View at Publisher · View at Google Scholar
  • Ergün Kaçar, and Hüseyin Yildirim, “Grüss type integral inequalities for generalized Riemann-Liouville fractional integrals,” International Journal of Pure and Applied Mathematics, vol. 101, no. 1, pp. 55–70, 2015. View at Publisher · View at Google Scholar
  • Seda Kilinç, and Hüseyin Yildirim, “Generalized fractional integral inequalities involving hypergeometric operators,” International Journal of Pure and Applied Mathematics, vol. 101, no. 1, pp. 71–82, 2015. View at Publisher · View at Google Scholar
  • Imdat Işcan, “Generalization of different type integral inequalities for (α,m)-convex functions via fractional integrals,” Applied Mathematical Sciences, vol. 9, no. 57-60, pp. 2925–2939, 2015. View at Publisher · View at Google Scholar
  • Jaekeun Park, “Some integral inequalities for convex functions via riemann-liouville integrals,” Applied Mathematical Sciences, vol. 9, no. 25-28, pp. 1341–1353, 2015. View at Publisher · View at Google Scholar
  • Jaekeun Park, “On some integral inequalities for twice differentiable quasi-convex and convex functions via fractional integrals,” Applied Mathematical Sciences, vol. 9, no. 61-64, pp. 3057–3069, 2015. View at Publisher · View at Google Scholar
  • Jaekeun Park, “Generalized Simpson-like type integral inequalities for differentiable convex functions via Riemann-Liouville integrals,” International Journal of Mathematical Analysis, vol. 9, no. 13-16, pp. 755–766, 2015. View at Publisher · View at Google Scholar
  • Jaekeun Park, “Generalized Simpson-like type integral inequalities for twice differentiable convex functions via Riemann-Liouville integrals,” International Journal of Mathematical Analysis, vol. 9, no. 13-16, pp. 767–777, 2015. View at Publisher · View at Google Scholar
  • Jaekeun Park, “Fractional hermite-hadamard-like type inequalities for convex functions,” International Journal of Mathematical Analysis, vol. 9, no. 29-32, pp. 1415–1429, 2015. View at Publisher · View at Google Scholar
  • Mehmet Zeki Sarikaya, and Huseyin Budak, “Some generalization of integral inequalities for twice differentiable mappings involving fractional integrals,” Acta Universitatis Sapientiae, Mathematica, vol. 7, no. 2, pp. 251–264, 2015. View at Publisher · View at Google Scholar
  • Dumitru Baleanu, Sunil Dutt Purohit, and Jyotindra C. Prajapati, “Integral inequalities involving generalized Erdélyi-Kober fractional integral operators,” Open Mathematics, vol. 14, no. 1, pp. 89–99, 2016. View at Publisher · View at Google Scholar
  • Mehmet Zeki Sarikaya, and Huseyin Yildirim, “On hermite-hadamard type inequalities for riemann-liouville fractional integrals,” Miskolc Mathematical Notes, vol. 17, no. 2, pp. 1049–1059, 2016. View at Publisher · View at Google Scholar
  • Mehmet Zeki Sarikaya, and Huseyin Budak, “Generalized Hermite - Hadamard Type Integral Inequalities for Fractional Integrals,” Filomat, vol. 30, no. 5, pp. 1315–1326, 2016. View at Publisher · View at Google Scholar
  • Donal O'Regan, Bessem Samet, and Mohamed Jleli, “On Hermite-Hadamard type inequalities via generalized fractional integrals,” Turkish Journal of Mathematics, vol. 40, no. 6, pp. 1221–1230, 2016. View at Publisher · View at Google Scholar